Iljazovic, Zvonko - Co-c.e. spheres and cells in computable metric spaces

lmcs:885 - Logical Methods in Computer Science, August 25, 2011, Volume 7, Issue 3
Co-c.e. spheres and cells in computable metric spaces

Authors: Iljazovic, Zvonko

We investigate conditions under which a co-computably enumerable set in a computable metric space is computable. Using higher-dimensional chains and spherical chains we prove that in each computable metric space which is locally computable each co-computably enumerable sphere is computable and each co-c.e. cell with co-c.e. boundary sphere is computable.


Source : oai:arXiv.org:1106.2769
DOI : 10.2168/LMCS-7(3:5)2011
Volume: Volume 7, Issue 3
Published on: August 25, 2011
Submitted on: November 30, 2010
Keywords: Computer Science - Logic in Computer Science,Mathematics - Logic,math.LO


Share

Consultation statistics

This page has been seen 43 times.
This article's PDF has been downloaded 9 times.